Jump to ContentJump to Main Navigation
Show Summary Details

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606

Mathematical Citation Quotient (MCQ) 2015: 0.66

Online
ISSN
1435-5337
See all formats and pricing
Volume 25, Issue 4 (Jul 2013)

Issues

Characterizations of Besov and Triebel–Lizorkin spaces on metric measure spaces

Amiran Gogatishvili
  • Institute of Mathematics, Academy of Sciences of the Czech Republic, Žitná 25, 115 67 Prague 1, Czech Republic
  • Email:
/ Pekka Koskela
  • Department of Mathematics and Statistics, University of Jyväskylä, P. O. Box 35 (MaD), FI-40014, Finland
  • Email:
/ Yuan Zhou
  • Department of Mathematics, Beijing University of Aeronautics and Astronautics, Beijing 100083, P. R. China, and Department of Mathematics and Statistics, University of Jyväskylä, P. O. Box 35 (MaD), FI-40014, Finland
  • Email:
Published Online: 2013-07-01 | DOI: https://doi.org/10.1515/form.2011.135

Abstract.

On a metric measure space satisfying the doubling property, we establish several optimal characterizations of Besov and Triebel–Lizorkin spaces, including a pointwise characterization. Moreover, we discuss their (non)triviality under a Poincaré inequality.

Keywords: Besov space; Triebel–Lizorkin space; Hajłasz–Besov space; Hajłasz–Triebel–Lizorkin space; metric measure space; sharp maximal function

About the article

Received: 2011-02-16

Revised: 2011-04-11

Published Online: 2013-07-01

Published in Print: 2013-07-01


Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2011.135. Export Citation

Comments (0)

Please log in or register to comment.
Log in